Each 5ml contains Paracetamol IP 250mgCetrizine 2.5mg Phenylephrine Hydrochloride IP 5mg
Powerfull remedy for fever, cold & flu
For immediate response, call this customer.
Did not receive yet?
Thank You for your valuable time. We have received your details and will get back to you shortly.